# SDR SWIA201024855

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 20,799 hours, 17,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ILLUMINATION STRIP WILL NOT LIGHT AFT OF EMERGENCY EXIT.  (FLT 6957)  CHARGED EMERGENCY BATTERY.
